# SDR AALA20171208003

- Difficulty date: December 1, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT CARGO FLOOR SUPPORT CORRODED FROM STATION 787 TO 847. REPLACED CORRODED SECTION OF FLOOR SUPPORT PER SRM 51-10-02-OG AND SRM 53-60-51.
